Random Banach Algebras and Stability Results

  • Yeol Je Cho
  • Themistocles M. Rassias
  • Reza Saadati
Part of the Springer Optimization and Its Applications book series (SOIA, volume 86)


In this chapter, we define random normed algebras, provide some characteristic examples of them and also prove the stability of random homomorphisms, Cauchy–Jesen functional equations and random ∗-derivations in random Banach algebras.


  1. 26.
    L. Cădariu, V. Radu, Fixed points and the stability of Jensen’s functional equation. J. Inequal. Pure Appl. Math. 4(1), 4 (2003) MathSciNetGoogle Scholar
  2. 36.
    Y.J. Cho, C. Park, R. Saadati, Fuzzy functional inequalities. J. Comput. Anal. Appl. 13, 305–320 (2011) MathSciNetzbMATHGoogle Scholar
  3. 86.
    W. Fechner, Stability of a functional inequalities associated with the Jordan–von Neumann functional equation. Aequ. Math. 71, 149–161 (2006) MathSciNetzbMATHCrossRefGoogle Scholar
  4. 93.
    A. Gilányi, Eine zur Parallelogrammgleichung äquivalente Ungleichung. Aequ. Math. 62, 303–309 (2001) zbMATHCrossRefGoogle Scholar
  5. 94.
    A. Gilányi, On a problem by K. Nikodem. Math. Inequal. Appl. 5, 707–710 (2002) MathSciNetzbMATHGoogle Scholar
  6. 131.
    R.V. Kadison, J.R. Ringrose, Fundamentals of the Theory of Operator Algebras (Academic Press, New York, 1983) zbMATHGoogle Scholar
  7. 161.
    D. Miheţ, V. Radu, On the stability of the additive Cauchy functional equation in random normed spaces. J. Math. Anal. Appl. 343, 567–572 (2008) MathSciNetzbMATHCrossRefGoogle Scholar
  8. 194.
    C. Park, Fuzzy stability of additive functional inequalities with the fixed point alternative. J. Inequal. Appl. 2009, 410576 (2009) CrossRefGoogle Scholar
  9. 195.
    C. Park, Y. Cho, M. Han, Functional inequalities associated with Jordan–von Neumann type additive functional equations. J. Inequal. Appl. 2007, 41820 (2007) MathSciNetGoogle Scholar
  10. 232.
    J. Rätz, On inequalities associated with the Jordan–von Neumann functional equation. Aequ. Math. 66, 191–200 (2003) zbMATHCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  • Yeol Je Cho
    • 1
  • Themistocles M. Rassias
    • 2
  • Reza Saadati
    • 3
  1. 1.College of Education, Department of Mathematics EducationGyeongsang National UniversityChinjuRepublic of South Korea
  2. 2.Department of MathematicsNational Technical University of AthensAthensGreece
  3. 3.Department of MathematicsIran University of Science and TechnologyBehshahrIran

Personalised recommendations